Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Products of normal semi-fields


Author: Albert Neuhaus
Journal: Trans. Amer. Math. Soc. 49 (1941), 106-121
MSC: Primary 09.1X
MathSciNet review: 0003621
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1941-0003621-0
PII: S 0002-9947(1941)0003621-0
Article copyright: © Copyright 1941 American Mathematical Society